Revista Matemática Iberoamericana

Full-Text PDF (192 KB) | Metadata | Table of Contents | RMI summary
Volume 26, Issue 3, 2010, pp. 947–964
DOI: 10.4171/RMI/622

Published online: 2010-12-31

On some maximal multipliers in $L^p$

Ciprian Demeter[1]

(1) Indiana University, Bloomington, USA

We extend an $L^2$ maximal multiplier result of Bourgain to all $L^p$ spaces, $1 < p < \infty$.

Keywords: Maximal multipliers, phase space projections

Demeter Ciprian: On some maximal multipliers in $L^p$. Rev. Mat. Iberoam. 26 (2010), 947-964. doi: 10.4171/RMI/622